The essential norm of multiplication operators acting on Orlicz sequence spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We calculate the measure of non-compactness or the essential norm of the multiplication operator M u acting on Orlicz sequence spaces l ϕ . As a consequence of our result, we obtain a known criteria for the compactness of multiplication operator acting on
Original languageSpanish (Colombia)
Pages (from-to)1407-1414
Number of pages7
JournalProyecciones
Volume39
Issue number6
DOIs
StatePublished - Nov 12 2020

Cite this